Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 6, Issue 2, Pages 71-78
http://dx.doi.org/10.1155/S1173912602000056

A finite horizon production model with variable production rates and constant demand rate

Department of Information Systems and Decision Science, College of Business and Economics, California State University, Fullerton 92834, CA, USA

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zvi Goldstein, “A finite horizon production model with variable production rates and constant demand rate,” Journal of Applied Mathematics and Decision Sciences, vol. 6, no. 2, pp. 71-78, 2002. https://doi.org/10.1155/S1173912602000056.